Panadol Rapid Soluble 20 Effervescent Tablets Click on image to enlarge
SORRY THIS ITEM IS CURRENTLY OUT OF STOCK

Product code:843814

RRP:$5.49

You Save:$0.50

Price:$4.99

Brand:Panadol

Descripton

Use Panadol Rapid Soluble for:
Fast, effective temporary relief of pain and discomfort associated with:
  • Headache/tension headache
  • Toothache
  • Cold & flu symptoms
  • Migraine headache
  • Sore throat
  • Muscular aches
  • Period Pain
Helps reduce fever.
Suitable for:
  • People with stomach ulcers
  • Breastfeeding mothers
  • Asthmatics sensitive to aspirin and NSAIDs.

 

Adults and children over 12 years: Take 1-2 tablets dissolved in a glass of water at room temperature, every 4-6 hours as required (maximum 8 tablets in 24 hours).
Children 7-12 years: Take ½-1 tablet dissolved in a glass of water at room temperature, every 4-6 hours as required (maximum 4 tablets in 24 hours).

 

Do not use Panadol Rapid Soluble:
  • if using other medicines containing paracetamol
  • if any of the seals on the package are broken
  • if the package use-by date has expired
  • for children below 7 years of age, except on medical advice
  • for more than 48 hours for children aged 7-17 except on medical advice
  • if you are a phenyketonuric
  • for more than a few days at a time in adults except on medical advice

 

Each tablet contains:
  • Paracetamol 500mg
  • Saccharin Sodium
  • Sucrose
  • 425.5mg sodium (18.5mmol) Sodium, which should be taken into account by those on a low sodium diet
  • Phenylalanine
  • Aspartame
Contains no gluten or lactose.

Shopping Cart

$0.00 AUD

There are currently no items in your cart...